Amador Pacheco, JuliaLópez Herrero, María JesúsHan, Xiaoying2024-03-112024-03-112018Amador, J. y Lopez-Herrero, M. (2018) «Cumulative and maximum epidemic sizes for a nonlinear seir stochastic model with limited resources», Discrete and Continuous Dynamical Systems - Series B, 23(8), pp. 3137-3151. doi:10.3934/DCDSB.20172111531-349210.3934/DCDSB.2017211https://hdl.handle.net/20.500.14352/102107The paper deals with a stochastic SEIR model with nonlinear incidence rate and limited resources for a treatment. We focus on a long term study of two measures for the severity of an epidemic: The total number of cases of infection and the maximum of individuals simultaneously infected during an outbreak of the communicable disease. Theoretical and computational results are numerically illustrated.engCumulative and maximum epidemic sizes for a nonlinear seir stochastic model with limited resourcesjournal articlehttps://doi.org/10.3934/DCDSB.2017211https://www.aimsciences.org/article/doi/10.3934/dcdsb.2017211restricted access519.216519.22-76616-036.22Stochastic epidemic modelNonlinear incidenceLimited resourcesCumulative and maximum number of infectedProcesos estocásticosEnfermedades infecciosasEstadística1208.08 Procesos Estocásticos2404.01 Bioestadística3202 Epidemiología